Jump to content
CrazyBoards.org

Recommended Posts

hello!

is this possible?  there was a period when I was only on lithium, but I still had no sexual feelings.  (3 mos - so probably not enough time to  get it back, lost it from all the ap's i think)

now, on lexapro.  expect the problem, yet heard it may not affect it.

oh, is i am right in saying that lithium could cause memory problems?

thank you!  have a beautiful day!

kathyrn

Link to comment
Share on other sites

For me, lithium caused mild aphasia which has almost entirely abated by now.  I still don't feel the same when I try to use words, but since I will likely be on lithium for some time to come, I just have to suck it up and stop whining about it.  Also some mild tremor, but if I remain properly hydrated and don't drink caffeine, it's tolerable. 

I wouldn't know a sexual side effect if it slapped me upside the head.

Link to comment
Share on other sites

i've been on lith for about 9 months. no sex side effects. just the usual bp ones of being too moody to tolerate the person offering me sex *curses*. memory problems, yes. spacey, dippy. but i manage. funny since it's actually my job to write. hehe.  ;)

7

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...